# SDR ASAA2021021134101

- Difficulty date: February 11, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 50,801 hours, 15,049 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 332A23903
- Condition: Worn
- Location: Anti Ice
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2 ESN802325 FOUND ANTI ICE FWD DUCT WORN ON OTBD UPPER LINK ATTACH POINT. GROUNDED - YES. REMOVED AND REPLACED FWD #2 ANTI ICE DUCT AS PER CFM56-7 PPBM 71-00-02 FIG 27-1 PG 7-11.
